MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008B; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008B; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-7008B
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call the sensor had inaccurate readings that triggered threshold suspend alarm.The patient¿s blood glucose was 161 mg/dl and the sensor glucose was 60 mg/dl at the time of the incident.Sensor glucose value that triggered the suspend event: 57 mg/dl.Blood glucose value at the time of suspend was 201 mg/dl.Change sensor and calibration not accepted were also reported.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The sensor is expected to be returned for analysis and insulin pump is not expected to return for analysis.
 
Additional Manufacturer Narrative
Inspected one opened/used sensor and performed continuity resistance test and sensor passed per specifications.Performed bicarbonate buffer test sensor passed per specifications.

Brand Name
SENSOR ENLITE MMT-7008B
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7148625
Report Number2032227-2017-77392
Device Sequence Number11124703
Product Code OZO
UDI-Device Identifier00643169646407
UDI-Public(01)00643169646407(017)20180404
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/04/2018
Device Model NumberMMT-7008B
Device Catalogue NumberMMT-7008B
Device Lot NumberHG22AE8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2018
Initial Date Received by Manufacturer 12/15/2017
Supplement Date Received by Manufacturer03/16/2018
Initial Report FDA Received Date12/27/2017
Supplement Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight170